Alert archive / Illinois / Heat Advisories in 2011
Heat Advisory 2, NWS Lincoln, IL
NWS Lincoln, IL issued this heat advisory at Jul 2, 2011, 2:39 PM CDT for 17 counties in Illinois. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jul 2, 2011, 2:39 PM CDT (19:39 UTC)
- Expired
- Jul 2, 2011, 8:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Lincoln, IL
Counties Cass County, IL, Champaign County, IL, Christian County, IL, Coles County, IL, DeWitt County, IL, Douglas County, IL, Logan County, IL, Macon County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Piatt County, IL, Sangamon County, IL, Scott County, IL, Shelby County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 38 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2626 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 1099 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
782 WWUS73 KILX 021939 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 239 PM CDT SAT JUL 2 2011 ...DANGEROUS HEAT AND HUMIDITY EXPECTED THROUGH EARLY EVENING... .STRONG UPPER LEVEL HIGH PRESSURE STILL NEAR ILLINOIS THIS AFTERNOON WILL BRING ANOTHER AFTERNOON OF HIGH HEAT AND TROPICAL HUMIDITY TO MUCH OF CENTRAL ILLINOIS. HEAT INDEX VALUES WILL PEAK FROM 105 TO 110 DEGREES SOUTHEAST OF THE ILLINOIS RIVER AND NORTH OF I-70. ILZ038-042>056-061-030100- /O.NEW.KILX.HT.Y.0002.110702T1939Z-110703T0100Z/ MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT- MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-SHELBY- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE 239 PM CDT SAT JUL 2 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * TIMING...HIGH LEVELS OF TROPICAL HEAT AND HUMIDITY ARE LIKELY ACROSS THE AREA INTO EARLY EVENING UNTIL 8 PM. * TEMPERATURE...WHILE AIR TEMPERATURES REACH THE LOW TO MID 90S... DEWPOINTS IN THE MIDDLE TO UPPER 70S WILL RESULT IN HEAT INDEX VALUES OF 105 TO 110 DEGREES INTO EARLY EVENING. * IMPACTS...HEAT STRESS WILL BE POSSIBLE...ESPECIALLY IF YOU SPEND A SIGNIFICANT AMOUNT OF TIME OUTDOORS...OR ARE INVOLVED IN ANY STRENUOUS OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING HOURS. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. DO NOT LEAVE CHILDREN OR PETS IN UNATTENDED VEHICLES. TO REDUCE RISK DURING OUTDOOR ACTIVITY...TAKE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY... CALL 9 1 1. && $$ KH
1 follow-up statement
315 WWUS73 KILX 030117 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 817 PM CDT SAT JUL 2 2011 ILZ038-042>056-061-030230- /O.EXP.KILX.HT.Y.0002.000000T0000Z-110703T0100Z/ MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT- MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-SHELBY- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE 817 PM CDT SAT JUL 2 2011 ...HEAT ADVISORY HAS EXPIRED... THE HEAT ADVISORY IS NO LONGER IN EFFECT. $$ BAK
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this heat advisory went out at Jul 2, 1:00 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 2, 1:00 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 100 PM CDT SAT JUL 2 2011 .DISCUSSION... ISSUED 1045 AM CDT SAT JUL 2 2011 UPDATED THE FORECAST FOR HIGHER DEWPOINTS TODAY PEAKING IN THE MID TO UPPER 70S OVER CENTRAL IL. THIS COMBINED WITH HIGHS IN THE LOW TO MID 90S WILL GENERATE HEAT INDICES THIS AFTERNOON PEAKING FROM 98 TO 105F. WILL NEED TO WATCH CLOSELY TO SEE IF PART OF CENTRAL IL REACHES HEAT ADVISORY CRITERIA OF 105F OR HIGHER. CONTINUED 30% CHANCE OF THUNDERSTORMS DURING MID AND LATE AFTERNOON OVER CENTRAL IL AND 20% CHANCE OVER SOUTHEAST IL. SPC CONTINUES A SLIGHT RISK OF SEVERE STORMS OVER CENTRAL IL FROM I-70 NORTH FROM MID AFTERNOON INTO EARLY EVENING UNTIL SUNSET. SLIGHT RISK AREA HAS 15% RISK OF LARGE HAIL AND DAMAGING WIND GUSTS. FRONTAL BOUNDARY NW OF THE IL RIVER TO MOVE SE ACROSS CENTRAL IL THIS AFTERNOON AND PUSH INTO SE IL TONIGHT. THIS TO GENERATE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS FROM THE IL RIVER VALLEY SE IN UNSTABLE AIR MASS WITH CAPES 3000 TO 4000 J/KG. BUT STILL HAVE SOME CAP TO OVERCOME WITH STRONG 593 DM 500 MB SUBTROPICAL RIDGE OVER THE MID MS VALLEY. BROKEN LOW CLOUDS MOVING INTO AREAS NW OF THE IL RIVER BY LATE MORNING WITH FRONTAL BOUNDARY AND ALSO LINGERING CLOUDS EAST OF I-57 WHILE AMPLE SUNSHINE INBETWEEN. 10 AM TEMPS RANGE FROM THE LOWER 80S IN CLOUDIER AREAS OF SE IL TO THE UPPER 80S TO NEAR 90F WEST OF I-57. TROPICAL DEWPOINTS WERE IN THE LOW TO MID 70S. HEAT INDICES WEST OF I-57 WERE IN THE MID TO UPPER 90S ALREADY. HUETTL && .AVIATION... ISSUED 1258 PM CDT SAT JUL 2 2011 A FRONTAL BOUNDARY NEAR THE IL RIVER WILL PRESS SE ACROSS CENTRAL IL DURING THIS AFTERNOON AND INTO SE IL DURING TONIGHT. A BROKEN BAND OF CUMULUS CLOUDS WITH BASES OF 2.5-4.5K FT DELINITE THE FRONT ACROSS THE IL RIVER VALLEY BY PIA...WHILE RADAR RETURNS ARE STILL DRY DUE TO LINGERING CAP. BUT AS ATMOSPHERE BECOME MORE UNSTABLE WITH HEATING OF TROPICAL AIR MASS WITH DEWPOINTS IN THE MID TO UPPER 70S...CAPES WILL INCREASE TO 3000-4000 J/KG BY 21Z/4 PM. EXPECT ISOLATED THUNDERSTORMS TO DEVELOP ALONG AND JUST AHEAD OF THE FRONT WITH BEST CHANCES FROM BMI AND CMI LATE THIS AFTERNOON AND EARLY EVENING UNTIL SUNSET. MVFR VISIBILITIES AND CEILINGS POSSIBLE WITH ISOLATED THUNDERSTORMS LATE TODAY. FAIR CONDITIONS EXPECTED AFTER 02Z/9 PM TONIGHT INTO SUNDAY AS FRONTAL BOUNDARY SHIFTS FURTHER SOUTH OF THE CENTRAL IL AIRPORTS. LIGHT FOG POSSIBLE FROM 09Z-14Z (4-9 AM) SUNDAY MORNING GIVING VISIBILITIES OF 4-6 MILES. W/SW WINDS NEAR 10 KTS TO TURN NW BEHIND THE COLD FRONT DURING THIS AFTERNOON AND BECOME LIGHT NE TONIGHT AND NE 6-8 KTS SUNDAY. HUETTL && .PREV DISCUSSION... ISSUED 313 AM CDT SAT JUL 2 2011 SFC RIDGE SHIFTING FURTHER TO THE EAST...MAKING ROOM FOR AN ADVANCING COLD FRONT IN CENTRAL ILLINOIS. SEVERAL ISSUES EXIST WITH THIS PARTICULAR FRONT...IN TIMING AND IN STRENGTH OF CONVERGENCE ALONG THE BOUNDARY. THESE ISSUES ARE NOT CREATING MUCH CONFIDENCE IN THE PRECIP FORECAST FOR THE NEXT COUPLE OF DAYS. WEAK CONVERGENCE NOW SHOWING LITTLE SIGNS OF STRENGTHENING...AND AS A RESULT...NOT INCLINED TO KEEP PRECIP IN THIS MORNING. HOWEVER...WITH DAYTIME HEATING AND PLENTY OF CAPE...CANNOT RULE OUT THIS AFTERNOON SHOWERS JUST YET. HOWEVER...BEYOND THAT...THE FRONT RUNS OUT AHEAD OF ANY UPPER SUPPORT AND STALLS OUT. THE LOCATION OF THE STALL IS VARIED IN THE MODEL RUNS...AND WILL CAUSE SOME CONCERN INTO TOMORROW AND TOMORROW AFTERNOON UNTIL A SFC RIDGE CAN TAKE CONTROL AGAIN. SHORT TERM...TODAY AND TOMORROW... FRONT WELL OUT TO THE WEST AND LITTLE IN THE WAY OF ACTIVITY THIS FAR SOUTH OF THE LOW CENTER...NOT INCLINED TO KEEP MEASURABLE POPS IN FOR THE MORNING. HOWEVER...18Z FORECAST SOUNDINGS WITH CAPES IN EXCESS OF 4000 J/KG WILL RESULT IN VERY LITTLE NEEDED IN THE WAY OF LIFT TO SUSTAIN A TS OR TWO. AVAILABLE MOISTURE UPSTAIRS IS MINIMAL IN COMPARISON TO THE INCREDIBLY HUMID AIR IN PLACE AT THE SFC. TONIGHT THE THREAT FOR TS WILL SHIFT MORE TO THE SOUTHERN 2/3RDS OF THE CWA...CLOSE TO THE SLOWING FRONT. REDUCING POPS TO 20S FOR SUNDAY AND SUNDAY NIGHT JUST DUE TO THE UNCERTAINTY OF THE LOCATION OF THE FRONT AND THE REMNANT ACTIVITY. MODELS SEEM TO BE DIVIDED IN TWO CAMPS...PLENTY OF MOISTURE... A LITTLE TOO WIDESPREAD...BUT STALLING THE BOUNDARY CLOSER TO BTWN THE INTERSTATE 72 AND INTERSTATE 70 CORRIDOR...WITH A SLOW DRIFT TO THE SOUTH WITH THE COLD POOL FROM DEVELOPED TS. OR THE ALTERNATIVE...CANADIAN...MODEL IS MORE AGGRESSIVE WITH THE ADVANCE OF THE BOUNDARY TO THE SOUTH OF THE FA. WITH THE MINIMAL PUSH WITHIN THE AIRMASS...BOTH AT THE SFC AND IN CONSIDERATION OF THE SFC BOUNDARY OUTRUNNING ANY UPPER LEVEL SUPPORT AND GETTING INTO WEAK PARALLEL FLOW IF ANYTHING...LEANING TOWARDS THE FIRST SOLUTION...IF THAT. THOUGH THE 4 KM NAM/WRF IS KEEPING IT DRY BEFORE 00Z...THE NAM AND THE GFS PRODUCE SOME CONVECTION ALONG THE FRONT JUST TO THE NW A BIT EARLIER. GOING FORECAST IS A BIT OF A BLEND OF THE TWO. TIMING HOWEVER...IS STILL A MAJOR ISSUE. TOMORROWS FOCUS FOR RAIN AND TS WILL DEPEND HEAVILY ON THE PROGRESSION OF THE FRONT. LONG TERM...MONDAY THROUGH WEDNESDAY... MODELS BRING A WAVE AROUND THE RIDGING TO THE WEST...DIVING TO THE SW OF THE CWA...SPARKING ANOTHER ROUND BY THE DYING SFC BOUNDARY. AND THEN THE NAM DRIES OUT A BIT WHERE THE GFS IS FAR MORE EXPANSIVE WITH THE RAIN THROUGH MIDWEEK. FORECAST IS VERY MUCH ON THE CONSERVATIVE DRY SIDE AS THE MODELS STRUGGLE WITH NORTHWARD DRIFT OF BOUNDARY WITH WEAK WAA FROM THE SERN STATES. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 2, 11:15 AM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1115 AM CDT SAT JUL 2 2011 ILZ036-040-041-047-049-050-031100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 1115 AM CDT SAT JUL 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SEVERE STORMS WILL BE POSSIBLE FROM MID AFTERNOON INTO THIS EVENING AS A FRONTAL BOUNDARY MOVES SLOWLY SOUTHEAST THROUGH CENTRAL ILLINOIS. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN THREATS. IN ADDITION...INTENSE LIGHTNING WILL BE LIKELY WHICH MAY POSE A THREAT TO OUTDOOR ACTIVITIES SOME DISTANCE AWAY FROM THE STORMS. THE CHANCE FOR SEVERE WEATHER WILL BE FROM 3 PM THROUGH 8 PM. WITH HIGH TEMPERATURES IN THE LOWER TO MIDDLE 90S...HEAT INDEX VALUES WILL LIKELY REACH THE 100 TO 105 DEGREE RANGE THIS AFTERNOON. THE ILLINOIS RIVER WILL REMAIN IN FLOOD DOWNSTREAM FROM HAVANA FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY AS THE COLD FRONT BECOMES NEARLY STATIONARY OVER SOUTHERN ILLINOIS. ANOTHER COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS AROUND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM MID AFTERNOON THROUGH THE PRE-MIDNIGHT EVENING HOURS. ILZ027>031-037-038-042>046-048-051>057-061-031100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-KNOX-LOGAN-MACON- MARSHALL-MCLEAN-MENARD-MOULTRIE-PEORIA-PIATT-SANGAMON-SHELBY- STARK-TAZEWELL-VERMILION-WOODFORD- 1115 AM CDT SAT JUL 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SEVERE STORMS WILL BE POSSIBLE FROM MID AFTERNOON AND INTO THIS EVENING AS A FRONTAL BOUNDARY MOVES SLOWLY SOUTHEAST THROUGH CENTRAL ILLINOIS. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN THREATS. IN ADDITION...INTENSE LIGHTNING WILL BE LIKELY WHICH MAY POSE A THREAT TO OUTDOOR ACTIVITIES SOME DISTANCE AWAY FROM THE STORMS. THE CHANCE FOR SEVERE WEATHER WILL BE FROM 3 PM THROUGH 9 PM. WITH HIGH TEMPERATURES IN THE LOWER TO MIDDLE 90S...HEAT INDEX VALUES WILL LIKELY REACH THE 100 TO 105 DEGREE RANGE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY AS THE COLD FRONT BECOMES NEARLY STATIONARY OVER SOUTHERN ILLINOIS. ANOTHER COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS AROUND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM MID AFTERNOON THROUGH THE PRE-MIDNIGHT EVENING HOURS. ILZ062-063-066>068-071>073-031100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1115 AM CDT SAT JUL 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT WITH HIGH TEMPERATURES 90 TO 95 DEGREES...HEAT INDEX VALUES WILL LIKELY REACH THE 98 TO 103 DEGREE RANGE THIS AFTERNOON. ISOLATED TO SCATTERED SEVERE STORMS WILL BE POSSIBLE THIS EVENING AS A FRONTAL BOUNDARY MOVES SLOWLY SOUTHEAST TOWARD SOUTHEAST ILLINOIS. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN THREATS. IN ADDITION...INTENSE LIGHTNING WILL BE LIKELY WHICH MAY POSE A THREAT TO OUTDOOR ACTIVITIES SOME DISTANCE AWAY FROM THE STORMS. THE CHANCE FOR SEVERE WEATHER WILL BE FROM 6 PM THROUGH 10 PM. THE LITTLE WABASH RIVER NEAR CLAY CITY IS EXPECTED TO FALL BELOW FLOOD EARLY MONDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY AS THE COLD FRONT BECOMES NEARLY STATIONARY OVER SOUTHERN ILLINOIS. ANOTHER COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS AROUND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. KH
In the hours before
Special weather statement, Jul 2, 12:44 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1244 PM CDT SAT JUL 2 2011 ILZ027>031-036>038-040>057-061>063-066>068-071>073-030000- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 1244 PM CDT SAT JUL 2 2011 TEMPERATURES SIZZLING INTO THE LOWER TO MIDDLE 90S DURING THIS AFTERNOON COMBINED WITH DEWPOINTS IN THE 70S...WILL GIVE HEAT INDICES PEAKING FROM 98 TO 106 DEGREES THROUGH 7 PM. THE HIGHEST HEAT INDICES WILL SOUTHEAST OF THE ILLINOIS RIVER AND NORTH OF I-70. TEMPERATURES IN THE LOWER 90S SUNDAY AFTERNOON IN SOUTHEAST ILLINOIS WITH DEWPOINTS IN THE LOWER 70S...WILL GIVE HEAT INDICES FROM 95 TO 100 DEGREES ALONG AND SOUTH OF I-70. AVOID BEING OUTDOORS FOR PROLONGED PERIODS IN THE AFTERNOON SUN. IF YOU MUST WORK OUTDOORS...WEAR LIGHT COLORED CLOTHING...DRINK PLENTY OF WATER AND TAKE FREQUENT BREAKS IN AN AIR CONDITIONED OR SHADED AREA TO ESCAPE THE HEAT. NEVER LEAVE PETS OR CHILDREN IN UNATTENDED VEHICLES. KH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 6:53 PM CDT | Special Weather Statement | ILX | Vermilion | 52 min |
Nearby
Heat Advisories in Illinois, 2011Every heat advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.